# SDR FDEA201412104091

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 81,000 hours, 28,029 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

50MIN INTO FLIGHT GOT NR 2 LOWER AFT FLASHING DISCHARGE.  DEPLOYED NR 2 BOTTLE, NR1 DEFERRED, FOLLOWED BY SMOKE RED INDICATION WHICH WENT OUT AFTER SEVERAL MINUTES.  FIRE EXTINGUISHER CYLINDER NR 2 INOPERATIVE.  ALL LOWER CARGO COMPARTMENTS MUST REMAIN EMPTY.
